MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION POLYFLUX 140H; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION POLYFLUX 140H; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 103530
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that one hour after starting treatment with a polyflux 140h dialyzer, an external fluid leakage was observed from the arterial end of the dialyzer.It was reported the filter connectors were ¿adjusted¿ and well connected, however, the leakage continued.Total restitution of blood volume to the patient was performed and no blood leak was observed.Treatment was ended.The dialyzer was changed with another polyflux 140h and therapy was continued with no issues noted.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Corrected information added to d4: product lot number changed from 9-5708-h-01 to 8-5720-h-01.H10: the actual device was not returned for evaluation, however a video was provided.Visual inspection of the provided video showed an external leakage (water droplets) on the bottom header cap during treatment.The reported condition was verified.Based on past investigations, the most likely failure is a defective welding seam.Due to the absence of an actual sample, the cause of the reported problem could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
POLYFLUX 140H
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10952308
Report Number9611369-2020-00180
Device Sequence Number16865150
Product Code KDI
UDI-Device Identifier07332414037925
UDI-Public(01)07332414037925
Combination Product (Y/N)Y
Initial Reporter CountryCO
PMA/510(K) Number
K043342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Catalogue Number103530
Device Lot Number8-5720-H-01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/11/2020
Supplement Date Received by Manufacturer12/16/2020
Initial Report FDA Received Date12/05/2020
Supplement Report FDA Received Date01/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1